# SDR TSAA0579054

- Difficulty date: October 15, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Engine: Pwa JT8D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Switch
- Part number: 69726881
- Part serial: 24796XX
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW SHUTDOWN NR 1 ENGINE AFTER OIL FILTER BYPASS LIGHT ILLUMINATED.  CREW THEN LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE OIL BYPASS SWITCH IAW MM 79-35-11.  ALSO REMOVED AND REPLACED MAIN OIL STRAINER IAW MM 72-61-53 AS A PRECAUTION.  NO DEFECTS NOTED.  OPS AND LEAK CHECKS OK IAW MM 79-35-0 AND MM 72-61-53.  AIRCRAFT RETURNED TO SERVICE.
